# SDR DALA2025010300046

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 55,408 hours, 39,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 21 EMERGENCY EXIT LIGHT B5-230/P9 TO BE INOPERATIVE. MAINTENANCE TRIED A NEW EMERGENCY LIGHT BATTERY. NO HELP, REINSTALLED ORIGINAL. REPLACED POWER SUPPLY B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6733147)
